# SDR 2A6R2023082467901

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N107VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8109
- Aircraft time: 2,214 hours, 7,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21160020
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO THE CABIN FLOOR RH SPAR / EDGE FRAME (PN: 350A21-1600.20) WAS IDENTIFIED AT TWO LOCATIONS BENEATH THE RH FITTING AT APPROXIMATELY FS 64” MEASURING APPROXIMATELY 1.00” AND 0.60”.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC130-53-2023-2501, ISSUE A DATED 18 AUG 2023.
